• DianeD's Avatar

    DianeD started following

    User: GregP_WN

  • DianeD's Avatar

    DianeD started following

    User: JennyMiller

  • DianeD's Avatar

    DianeD started following

    User: RE16

  • DianeD's Avatar

    DianeD shared an experience

    Celebration (Anniversary): One year anniversary of being cancer free!

  • DianeD's Avatar

    DianeD shared an experience

    Side Effects (Hot flashes): More than 12 x day.

  • DianeD's Avatar

    DianeD shared an experience

    Drug or Chemo Therapy (Hormone therapy): Anti-hormone therapy started as soon as mastectomy was healed. Causes intense hot flashes multiple times per day which result in disturbed sleep pattern. Feel exhausted about 50% of the time. Fortunately, no weight gain, but definitely notice a difference in skin, hair and other physical aspects. But I would still choose to take this therapy for the requisite 5 years rather than opting to "do nothing".